On almost sure convergence of modified Euler-Peano approximation of solution to an S.D.E. driven by a semimartingale
Séminaire de probabilités de Strasbourg, Volume 25 (1991), pp. 113-120.
@article{SPS_1991__25__113_0,
     author = {Karandikar, Rajeeva L.},
     title = {On almost sure convergence of modified {Euler-Peano} approximation of solution to an {S.D.E.} driven by a semimartingale},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {113--120},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {25},
     year = {1991},
     mrnumber = {1187775},
     zbl = {0747.93085},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1991__25__113_0/}
}
TY  - JOUR
AU  - Karandikar, Rajeeva L.
TI  - On almost sure convergence of modified Euler-Peano approximation of solution to an S.D.E. driven by a semimartingale
JO  - Séminaire de probabilités de Strasbourg
PY  - 1991
SP  - 113
EP  - 120
VL  - 25
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1991__25__113_0/
LA  - fr
ID  - SPS_1991__25__113_0
ER  - 
%0 Journal Article
%A Karandikar, Rajeeva L.
%T On almost sure convergence of modified Euler-Peano approximation of solution to an S.D.E. driven by a semimartingale
%J Séminaire de probabilités de Strasbourg
%D 1991
%P 113-120
%V 25
%I Springer - Lecture Notes in Mathematics
%U http://www.numdam.org/item/SPS_1991__25__113_0/
%G fr
%F SPS_1991__25__113_0
Karandikar, Rajeeva L. On almost sure convergence of modified Euler-Peano approximation of solution to an S.D.E. driven by a semimartingale. Séminaire de probabilités de Strasbourg, Volume 25 (1991), pp. 113-120. http://www.numdam.org/item/SPS_1991__25__113_0/

1. K. Bichteler. Stochastic integration and Lp- theory of Stochastic integration. Ann. Prob., 9, 1981, 48-89. | MR | Zbl

2. M. Emery. Une topology sur e'espace des semimartingales. Seminaire de Probablities XIII, Lecture notes in Mathematics 721, p. 260-280, Springer-Verlag, Berlin (1979). | EuDML | Numdam | MR | Zbl

3. R.L. Karandikar. Pathwise solution of stochastic differential equatios. Sankhya A, 43, 1981, 121-132. | MR | Zbl

4. R.L. Karandikar. On Metivier-Pellaumail inequality, Emery toplogy and Pathwise formuale in Stochastic calculus. Sankhya A, 51, 1989, 121-143. | MR | Zbl

5. M. Metivier. Semimartingales, Walter de Gruter, Berlin, New York. (1982). | MR | Zbl

6. P.A. Meyer. Sur la method de L.Schwartz pour les E.D.S. To appear in Seminaire de probablites. | Numdam | MR | Zbl

7. L. Schwartz. La convergence de la serie de Picard pour les e.d.s. Seminaire de Probablities XXIII, Lecture notes in Mathematics 1372, p. 343-354, Springer-Verlag, Berlin (1989). | EuDML | Numdam | MR | Zbl